Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Continuous bleeding post MTP with pills, no improvement with medicines, normal USG. What should be done?

Hello Dr. Manjunath, My wife(28 years old) had a MTP using pills about a month ago(8 weeks old pregnancy). She had bleeding for about a week after the MTP. She did a follow up Ultra sonography and the dr. assured her that everything was fine, but suggested to do another one after 2 weeks. She started bleeding again after about 2 weeks. She was taking Overall as the medication(prescribed for 21 days) and was assured by her gynecologist that there would be no bleeding durin the 3 week period.However, she started bleeding again after 14 days. She has been bleeding for the past 1 week, and we did another USG . Even that came out clear and the dr. suggested everything was fine. What should we do now? She has finished her 21 days course of medication 4 days ago, and the bleeding was heavy today.(she thought it might be the periods)
Asked On : Thu, 9 Aug 2012
Answers:  0 Views:  72 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor